# SDR AALA202306076978

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 29,276 hours, 12,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100037801
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OVERWING EMERGENCY LIGHT FORWARD SIDE INOPERATIVE. REMOVED AND REPLACED LAMP AT LEFT HAND OVERWING FORWARD SIDE EMERGENCY LIGHT.
